# SDR F3LA97129

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - FLT 18 - UPON ARRIVAL, FLIGHT CREW REPORTED FORWARD SECTION OF FLOOR PROXIMITY LIGHTING INOPERATIVE.  REPLACED BATTERY PACK AND SYSTEM CHECKED OK.  (M)
